# SDR BJNA000408

- Difficulty date: April 12, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF R1 DOOR INOPERATIVE.  REMOVED AND REPLACED THE REFLECTOR ASSY PER BMM 33-51-01, OPS CHECK GOOD AT THIS TIME.  (M)
